I have been diagnosed with an allergy. I suspect it to be because of the temperature that I have set my room at. The symptoms include a burning sensation in the stomach, legs, numbness, and pain in the legs, ankles, thighs, and knees. It happened earlier only in winters, this year it started happening whenever the room became too cold with AC. Recently, symptoms appeared when the temperature dropped because of continuous rain. I am worried and feel like the temperature at which symptoms get triggered increases, also concerned about what all symptoms would appear in excessively cold weather. I took anti-allergic pills. Is my concern making sense? Is there any medication, technique, a method to reduce or to remove this allergy?
Welcome to icliniq.com.
Thank you for writing to us, and I have checked your reports (attachment removed to protect patient identity). There are some changes in your blood reports, such as slightly decreased RBC (red blood cells), increased lymphocytes, and decreased monocytes, which can be due to very mild infection or allergies, as you mentioned. Changes in blood values are not significant, so do not worry.
Medications can control it. Whenever you get these symptoms, then you have to take anti-allergic pills and try to avoid air conditioners and all.
Can you please tell me which anti-allergic pills you are taking? Along with anti-allergic, sometimes steroids are given to control if symptoms are severe. So please tell me do you have severe symptoms or mild?
You can take tablet Cetirizine 10 mg once a day after meal for seven days.
Tablet Multivitamin 500 mg once a day after meal for ten days (for low RBC).
Please let me know so I can help you accordingly.
I am attaching the doctor's prescription. Even though I am avoiding AC, last week, due to rain, the temperature dropped, and symptoms began to occur. I am unable to stay under the fan too. Half of my body sweats because room temperature is around 25 degrees, and still half shows the symptoms. I am worried about how the winter season will be for me.
Welcome back to icliniq.com.
Thank you for attaching the picture (attachment removed to protect patient identity). I have checked your treatment list. And it is normal. That is the standard treatment given in allergic conditions.
Do not worry about winters. Take the treatment, and maybe it will subside your symptoms, and you will not have any problems in winter.
You can take a Multivitamin along with your medicine. And if you get, you can message me anytime.
Was this answer helpful?|
I went in to see her today and the peel she did initially cause extreme burning ... I left the office with a little edema under both my eyes and by the end of the night, now, my skin looks like I have 2nd to 3rd-degree <... Read fullKindly advise whether my report is all right after bariatric surgery.
I suggest repeating a CBC (complete blood count) after two to three weeks ... I did analyze your blood report (attachment removed ... Read fullWhat could cause recurrent fever and body pain in a 13 year old?
His white blood cell count is normal and lymphocytes are mildly increased ... He has a persisent high lymphocyte count till date ... Read full
Query: Hi doctor, I am a 40 year old male. I just like to share a problem with you related to my throat. For the last 10 days or so, I am feeling a scratch or burning like sensation behind the uvula. I do not have any problem with eating. The sensation tends to remain silent at night during sleep, but agai... Read Full »
Query: Hi doctor, I have been taking 10 mg Singulair and 10 mg Cetirizine for five years for allergies, asthma, and Lyme. I just got two more kittens, and the medicines do not work anymore. I am miserable and desperate. I asked my doctor to give me 20 mg of Cetirizine and something else because I think ... Read Full »
Query: Hi doctor, I have been suffering from cold for the last three years. I consulted an Ayurvedic doctor, and she advised me an allergy test and CBC, and the report was somewhat not good. My IgE result is 1157.00, and it should be below 64. Is there any serious problem? Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now